# SDR 20010301CW003

- Difficulty date: November 16, 2000
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N789KW
- Make and model: Lear 35A
- Aircraft serial: 35A222
- Engine: Garrtt TFE73122B
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: 3588251
- Condition: Failed
- Location: Rt Engine
- Part time: 4,007 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE RIGHT ENGINE FAILED DURING CLIMB AT ABOUT 30,000 FT.  TURBINE RPM DROPPED TO ZERO.  LANDING MADE WITHOUT INCIDENT.  UPON INITIAL INSPECTION NOTED FAN SPINS FREELY BUT TURBINE WILL NOT ROTATE.  ENGINE WAS REMOVED AND SENT FOR REPAIR OF NR2 SPOOL LOCKUP.  TEARDOWN REVEALED ENGINE HAD SUFFERED NR5 BEARING FAILURE.
